# SDR SWIA200210654

- Difficulty date: February 19, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,734 hours, 31,148 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Condition: Corroded
- Location: Elevator Tab
- Part time: 4,956 hours, 7,100 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM AURAL WARNING OCCURRED DURING INITIAL PART OF TAKEOFF ROLL.  TRIM WAS SET IN THE MIDDLE OF THE GREEN BAND.  INSPECTED WIRING AND CLEANED CORROSION AT ELEVATOR TRIM SENSORS.  OPERATED SYSTEM, COULD NOT DUPLICATE.
